Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KappaAlphaIota

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Does anyone have any advice for minimizing redness caused by BP?
  2. Is that after 4 years having not used BP? or 4 years of use? I'm starting a new college next month so i don't really want to try switching off BP for the time being as i know it will cause me tol break out, but i'll look into that for the future. Thanks.
  3. I have been using the regimen for just over 2 years now and i have no issues with breakouts anymore. However, for the last year or so i have noticed that my face, particularly around my mouth where i use the most BP has a different colour compared to my neck. It kind of looks like a tan but with a yellow tinge to it. One of my friends has commented that it looks like I have a bruise around my mouth. First i thought this may be caused by the acne.org moisturiser as that had a yellow colour
×